# SDR A6WA2019110146967

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 39,240 hours, 37,503 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R103748
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 449 RBL 47 FAIRING BRACKET IS CRACKED.  AIRCRAFT GROUNDED  REMOVED AND REPLACED BRACKET IAW CRJ-200 SRM 51-42-06.
